MathSciNet Relay Station
MathSciNet bibliographic data
MR1454216 93D05
Ooba, Tatsushi; Funahashi, Yasuyuki Two conditions concerning common quadratic Lyapunov functions for linear systems. IEEE Trans. Automat. Control 42 (1997), no. 5, 719–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement